MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT311417
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore¿ excluder¿ aaa endoprosthesis instructions for use, potential adverse events that may occur and or require intervention, include, but are not limited to, aneurysm enlargement and surgical conversion.
 
Event or Problem Description
On (b)(6) 2012, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore¿ excluder¿ aaa endoprostheses.On an unknown date, a possible proximal type i endoleak was observed.On (b)(6) 2021, a reintervention was performed.One debranch bypass, a left common carotid artery - left subclavian artery bypass, procedure was performed.The tgmr404020j was implanted proximally to cover the left subclavian artery.The left subclavian artery was embolized by plug (avp2 14mm).Computed tomography angiography verified the endoleak was resolved.The patient tolerated the procedure.(this was reported on mfr report # 2017233-2021-02123).On an unknown date, the patient was converted to open surgery and replaced with a bifurcated graft due to an aneurysm enlargement.No other issues and details were reported.
 
Additional Manufacturer Narrative
Revised investigation conclusion code.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12100021
Report Number3007284313-2021-01489
Device Sequence Number11645100
Product Code MIH
UDI-Device Identifier00733132610358
UDI-Public00733132610358
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Model NumberPXT311417
Device Catalogue NumberPXT311417
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PXC121400/10714390, PXC121200/10677068, PXL161207/.; PXC121400/10714390, PXC121200/10677068, PXL161207/
Outcome Attributed to Adverse Event Required Intervention;